Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 12, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Mar 10, 2013, 1:19 AM CST for 5 counties in Texas. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2013, 1:19 AM CST (07:19 UTC)
- Expired
- Mar 10, 2013, 8:17 AM CDT
- In force
- 6 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 86 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 7.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -485 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
023 WWUS74 KBRO 100719 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 119 AM CST SUN MAR 10 2013 ...VERY STRONG SOUTH WINDS TO CONTINUE AHEAD OF FRONT... .STRONG SOUTH WINDS WILL CONTINUE THROUGH MID MORNING AHEAD OF A DEEPENING LOW PRESSURE AREA AND COLD FRONT. WINDS WILL BEGIN TO DIMINISH BY MID MORNING BUT VERY WINDY CONDITIONS ARE EXPECTED THROUGH THE OVERNIGHT HOURS TONIGHT...ESPECIALLY FROM THE HIGHWAY 281 CORRIDOR AND EAST OF THERE. TXZ250-251-253>257-101500- /O.NEW.KBRO.WI.Y.0012.130310T0719Z-130310T1500Z/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 119 AM CST SUN MAR 10 2013 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS...WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH. * TIMING...CONTINUING THROUGH THE MID MORNING HOURS * IMPACT...WINDS WILL BLOW OVER SMALL LAWN OBJECTS SUCH AS PORTABLE BASKETBALL GOALS AND TRASH CANS. DRIVING...ESPECIALLY ON EAST TO WEST ROADWAYS IN HIGH PROFILE VEHICLES WILL BE MADE MORE DIFFICULT. LOCALIZED AREAS OF BLOWING SAND OR DUST WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ JGG
1 follow-up statement
069 WWUS74 KBRO 101317 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 817 AM CDT SUN MAR 10 2013 ...WINDS DIMINISHING QUICKLY... .A COLD FRONT MOVING RAPIDLY SOUTHEAST ACROSS DEEP SOUTH TEXAS HAS RESULTED IN A RAPIDLY DECREASE IN THE STRONG SOUTH WINDS. WINDS HAVE DROPPED BELOW WIND ADVISORY CRITERIA. NORTHWEST WINDS TO INCREASE 20 TO 30 MPH LATER THIS MORNING AS HIGH PRESSURE BUILDS IN BEHIND THE COLD FRONT. TXZ250-251-253>257-101430- /O.CAN.KBRO.WI.Y.0012.000000T0000Z-130310T1500Z/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 817 AM CDT SUN MAR 10 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE WIND ADVISORY. SOUTHWEST WINDS 10 TO 15 MPH OR LIGHTER ARE EXPECTED IN ADVANCE OF A COLD FRONT. WINDS THEN SHIFT NORTHWEST TO NORTH AND INCREASE 20 TO 30 MPH WITH HIGHER GUSTS THROUGH THE AFTERNOON. $$ GB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Mar 9, 11:31 PM CST, 1 hour 48 minutes earlier.
Area forecast discussion, Mar 9, 11:31 PM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1131 PM CST SAT MAR 9 2013
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...MVFR CONDITIONS SETTING IN IN THE EASTERN COUNTIES
TONIGHT EXPECT THAT TO CONTINUE OVERNIGHT. MVFR POSSIBLE AT MFE
BUT DRY AIR ALOFT MIXING JUST WELL ENOUGH TO KEEP IT VFR FOR
NOW...EXPECT THAT TO CHANGE THROUGH EARLY MORNING. STRONG WINDS AT
THE SURFACE AND ALOFT TO CONTINUE THROUGH 12Z. WINDS MIXING TOO
WELL AT HRL/MFE FOR WIND SHEAR BUT HAVE INCLUDED IT AT BRO.
BELIEVE 2000 TO 3000 FT WINDS ARE STRONGEST IN THE COASTAL
COUNTIES. WILL BE MONITORING THIS THROUGH THE NEXT SEVERAL HOURS.
AFTER SUNRISE EXPECT WINDS FROM THE SURFACE TO 3000 FT TO SLACKEN
A BIT AS THE SURFACE TROUGH AND FRONT APPROACH...WITH THEM
CLEARING THE VALLEY IN THE 16 TO 20Z RANGE WITH A SHIFT TO THE 330
TO 350 RANGE AT 15 TO 25 KTS. TIMING IS LOWER CONFIDENCE THAN
AVERAGE WITH THIS FRONT. CIGS SHOULD CLIMB TO JUST ABOVE VFR
BEHIND THE FRONT ITSELF. PRECIP CHANCES...ESPECIALLY OPERATIONALLY
SIGNIFICANT PRECIP...LOOKS QUITE LIMITED WITH THE FRONT ITSELF.
EXPECT 15 TO 20 KNOT BREEZES THROUGH 06Z OUT OF THE NORTH TO
NORTHWEST ALL SITES. /68-JGG/
&&
.PREV DISCUSSION... /ISSUED 630 PM CST SAT MAR 9 2013/
DISCUSSION...THE WIND ADVISORY...PREVIOUSLY IN EFFECT FOR
CAMERON...WILLACY...AND KENEDY COUNTY UNTIL 6 PM CST THIS EVENING
..HAS BEEN ALLOWED TO EXPIRE...AS SURFACE OBSERVATIONS INDICATE
THAT WINDS ARE FINALLY BEGINNING TO DIMINISH. NO OTHER SHORT TERM
FORECAST CHANGES MADE.
PREV DISCUSSION... /ISSUED 526 PM CST SAT MAR 9 2013/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...DEGRADED FLYING CONDITIONS ARE EXPECTED TO DEVELOP AND
PERSIST THROUGH THE OVERNIGHT HOURS AS CEILINGS THICKEN AND LOWER
WHILE SURFACE WINDS REMAIN AT MODERATE LEVELS WITH FREQUENT BREEZY
GUSTS. TOMORROW...THE PASSAGE OF A COLD FRONT WILL OCCUR FROM WEST
TO EAST ACROSS THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS...CAUSING
VEERING WINDS AND A SLIGHT RISE IN CLOUD DECKS. NO SIGNIFICANT
PRECIPITATION IS ANTICIPATED IN ASSOCIATION WITH THE PASSAGE OF THE
COLD FRONT.
PREV DISCUSSION... /ISSUED 208 PM CST SAT MAR 9 2013/
DRY WEATHER RETURNING WITH ELEVATED WILDFIRE GROWTH POTENTIAL
INCREASING SUNDAY AND MONDAY...
SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
WATER VAPOR IMAGERY SHOWS THE CLOSED LOW SYSTEM MOVING TO THE EAST
OVER NORTHERN NM TODAY WITH ABUNDANT DRY AIR WRAP AROUND THIS LOW.
IN ADDITION...THE SAT IMAGERY SHOWS MOST OF THE CLOUD COVER OVER
THE WESTERN AND CENTRAL PORTION OF THE CWA CONTINUING TO BREAK AT
THIS TIME AS SURFACE LOW PRESSURE MOVES EAST AND THE DRY AIR
FILTERS IN. THE SURFACE GRADIENT IS KEEPING THE SOUTHEAST FLOW
GUSTING BETWEEN 25 TO 35 KNOTS ALONG THE COASTAL COUNTIES. THERE
IS A WIND ADVISORY IN EFFECT FOR CAMERON...WILLACY AND HIDALGO
COUNTY THROUGH EARLY IN THE EVENING. DRY AIR WILL CONTINUE TO
FILTER INTO SOUTH TEXAS TODAY AND TONIGHT OVER THE UPPER LEVELS
BUT WITH STRONG SOUTHEAST BECOMING SOUTH LATER TONIGHT WILL ALLOW
FOR A SHALLOW MOISTURE TO DEVELOP A MID AND LOW LEVEL CLOUD DECK
AGAIN THROUGH THE NIGHT. TONIGHT LOW TEMPERATURES ACROSS THE CWA
WILL REMAIN IN THE MID 60S. EARLY SUNDAY WINDS WILL CONTINUE TO
SHIFT MORE TO THE SOUTHWEST WITH THE APPROACH OF THE COLD FRONT
DURING THE DAY. EXPECT A QUICK BREAK IN THE WINDS BUT WILL QUICKLY
PICK UP FROM THE NORTHWEST TO NORTH THROUGH OUT THE DAY. NO WIND
ADVISORY AT THIS TIME BUT GUSTY WINDS BETWEEN 20 TO 25 KNOTS
ACROSS THE CWA IS LIKELY SUNDAY AFTERNOON. HIGH TEMPERATURES
SUNDAY WILL REACH THE MID TO UPPER 70S. COOLER AIR BEHIND THIS
FRONT WILL MOVE IN THE AREA SUNDAY NIGHT REACHING THE MID TO LOW
50S WITH A FEW LOCATIONS TO THE NORTH IN THE UPPER 40S. RH VALUES
SUNDAY ARE A CONCERN ACROSS THE WEST AS THE RH WILL ONLY REACH
AROUND 20 PERCENT RANGE OUT WEST WITH NORTHWEST WINDS BETWEEN 15
TO 25 MPH WHICH MAKES CLOSE TO CRITICAL FIRE WEATHER CONDITIONS
ACROSS THE WEST.
LONG TERM /MONDAY THROUGH SATURDAY/...
IMPACTS: GUSTY NORTH WINDS MAINTAINING A CRITICAL WILDFIRE
GROWTH/SPREAD THREAT ON LAND...AND DIFFICULT TO DANGEROUS BOATING
AND FISHING CONDITIONS AT SEA...THROUGH MONDAY. EXTREME TO
EXCEPTIONAL DROUGHT CONTINUING AND WORSENING LOCALLY.
AFTER A WEEKEND FLIRTATION WITH HUMIDITY...THE DRY STORY THAT
DOMINATED THE LATTER HALF OF FEBRUARY AND THE FIRST FEW DAYS OF
MARCH RETURNS TO DOMINATE MOST OF THE UPCOMING WORK WEEK.
REINFORCING SHOT OF DRY NORTH/NORTHWEST FLOW PLUNGES THROUGH THE
VALLEY ON MONDAY AS THE 500 MB TROUGH AXIS SWINGS THROUGH. STRONG
MID MARCH SUNSHINE WILL BE COUNTERED A BIT BY THE BRISK NORTH FLOW
AND AFTERNOON TEMPERATURES WILL REACH THE MID 70S IN GENERAL...A
FEW DEGREES BELOW THE SEASONAL AVERAGE.
FOLLOWING THE TROUGH...FLAT WEST/NORTHWEST 500 MB FLOW RETURNS
WITH HEIGHTS SLOWLY RISING THROUGH THE WEEK. CHAMBER OF COMMERCE
WEATHER SETTLES IN TUESDAY THROUGH WEDNESDAY WITH PLENTY OF
SUNSHINE THROUGH A THIN FILM OF UNREMARKABLE CIRRUS...BUT LIGHT
WINDS AND SEASONABLE TEMPERATURES...UPPER 70S TO LOWER 80S...EACH
AFTERNOON. TUESDAY MAY BE THE CHILLIEST MORNING OF THE BUNCH WITH
NEAR CALM WINDS AND TEMPERATURES DIPPING TO AROUND 40 IN RURAL
AREAS...MID TO UPPER 40S ELSEWHERE.
FOR THURSDAY AND FRIDAY...SOME SLIGHT DISAGREEMENT BETWEEN JUST
ARRIVED ECMWF AND GFS...WITH THE OPERATIONAL GFS TRYING TO DEVELOP
AND NUDGE LOW LEVEL MOISTURE FROM THE BAY OF CAMPECHE NORTHWEST
TOWARD THE RIO GRANDE IN ASSOCIATION WITH WEAK AND BROAD 500 MB
TROUGH DISCONNECTED FROM THE MORE PROUNCED NORTHWESTERLY FLOW AND
POSITIVE PHASE PACIFIC-NORTH AMERICAN TELECONNECTION...WHICH
FAVORS WESTERN/SOUTHWESTERN U.S. RIDGING AND EAST COAST TROUGHING.
12Z ENSEMBLES ARE LESS BULLISH (IF YOU CAN CALL THE WEAK ATTEMPT
AT RETURN MOISTURE BULLISH) AND OPERATIONAL ECMWF APPEARS TO LIE
WITHIN THE GFS ENSEMBLE MEANS.
IN SUMMARY...A LITTLE LESS CHAMBER OF COMMERCE-ISH THURSDAY AND
FRIDAY WITH SOME INCREASE IN CUMULUS/STRATOCUMULUS DECKS
PARTICULARLY IN THE LOWER VALLEY BUT AT WORST SKIES SHOULD BE
PARTLY SUNNY BY DAY AND PARTLY CLOUDY BY NIGHT. TEMPERATURES WILL
WARM A LITTLE AND SHOULD BE A COUPLE DEGREES ABOVE SEASONAL
AVERAGES...80 TO 85 FOR MOST...EACH DAY. LIGHT TO FRESH EAST WINDS
WILL GRADUALLY TURN SOUTHEAST BY LATE FRIDAY.
A QUICK LOOK TO SATURDAY SHOWS THE MINOR RETURN OF THE WIND
MACHINE BUT NOTHING AS STRONG AS THIS AFTERNOON AS THE RIDGE
BEGINS TO BREAK DOWN OVER THE SOUTHWEST U.S. AS FOR CLOUDS...GFS
AND ECMWF HINT AT SOME DRYING ACROSS THE RANCHLANDS BY AFTERNOON
WITH A MODERATE HEAT SPIKE BUT NOTHING TOO UNUSUAL FOR MID MARCH.
MARINE...TODAY THROUGH SUNDAY NIGHT...SEAS WILL CONTINUE TO INCREASE
THROUGH THE NIGHT AS SOUTHEAST WINDS REMAIN UP TO 20 KNOTS. SEAS
WILL BE BETWEEN 6 TO 7 FEET REACHING UP TO 8 FT SUNDAY. SMALL
CRAFT ADVISORY FOR WINDS IS IN EFFECT AND HAS BEEN EXTENDED FOR
THE LAGUNA THROUGH EARLY MORNING AND A SCA FOR THE GULF WATERS IS
EXTENDED THROUGH 00Z SUNDAY WITH SEAS BETWEEN 6 TO 8 FEET. EXPECT
WINDS TO SHIFT TO THE NORTHWEST INTO SUNDAY WITH A FRONT MOVING
ACROSS THE AREA. AS THIS FRONT MOVES ACROSS SOUTH TEXAS ISOLATED
SHOWERS WILL BE POSSIBLE OVER THE FAR OFFSHORE WATERS SUNDAY
AFTERNOON.
MONDAY THROUGH THURSDAY: NORTHERLY SURGE MAY PROVIDE A FEW GALE
FORCE GUSTS...BUT PRESSURE GRADIENT...MIXING POTENTIAL OVER STILL-
COOL GULF WATERS...AND RECENT HISTORY WITH SIMILAR EVENT LAST WEEK
SUGGEST NO GALE WATCH/WARNING NEEDED BUT DEFINITELY A SOLID SMALL
CRAFT ADVISORY WITH 20 TO 25 KNOT WINDS AND 7 TO 10 FOOT SEAS FOR
THE BALANCE OF THE DAY. CONDITIONS QUICKLY RAMP DOWN MONDAY NIGHT
AND TUESDAY AS THE SURFACE HIGH SCOOTS OVERHEAD...AND BY TUESDAY
LIGHT WINDS AND SLIGHT SEAS...3 FEET OR LESS...PROVIDE THE FIRST
GOOD BOATING/FISHING DAY OF THE PERIOD. FINE BOATING/FISHING
CONDITIONS WILL CONTINUE INTO WEDNESDAY AND THURSDAY...THOUGH
THERE IS A HINT OF EASTERLY SWELL WHICH COULD CREEP IN AT THE END
OF THE PERIOD.
FIRE WEATHER...
SUNDAY: THE HUMIDITY RECOVERIES SUNDAY MORNING WILL BE FAIR
TO GOOD ACROSS THE CWA WITH DRY AIR FILTERING INTO THE ARE THROUGH
THE DAY SUNDAY QUICKLY WITH THIS UPPER LEVEL SYSTEM OVER THE CENTRAL
PLAINS. WINDS WILL SHIFT TO THE NORTHWEST WITH THE APPROACH OF A COLD
FRONT INTO THE AREA. NO MUCH WETTING PRECIPITATION EXPECTED WITH THIS
FRONT SINCE THERE IS VERY LIMITED MOISTURE TO WORK WITH. RH VALUES WILL
LIKELY DROP BETWEEN 15 TO 20 PERCENT ACROSS THE WESTERN PORTION OF THE
CWA SUNDAY. CONDITIONS WILL BE VERY CLOSE TO CRITICAL FIRE WEATHER
CONDITIONS ACROSS THE WEST AS THE ENVIRONMENT IS ALREADY VERY DRY.
STAY TUNED FOR ANY UPDATES ON A FIRE WEATHER WATCH OR RED FLAG WARNING.
MONDAY: RED FLAG CONDITIONS ARE AN INCREASING POSSIBILITY AS THE
SECOND SURGE OF NORTH/NORTHWEST FLOW BRINGS VERY DRY AIR AND
CRASHING DEWPOINTS BELOW 20F TO MOST AREAS WEST OF HIGHWAY
77...AND HUMIDITY BELOW 15 PERCENT AND PERHAPS BELOW 10 PERCENT.
THE 15/15 RULE (15 MPH 20 FOOT WIND AND <15 PERCENT HUMIDITY) HAS
A VERY GOOD CHANCE TO BE MET...NOT TO MENTION THE CONTINUED
EXTREME/EXCEPTIONAL DROUGHT COMBINED WITH EXTREMELY DRY FUELS.
EXPECT WATCHES AS EARLY AS SUNDAY MORNING FOR THE MONDAY THREAT.
TUESDAY: WINDS WILL BE QUIET...LIGHT NORTHEAST TO EAST...BUT
AFTERNOON HUMIDITY WILL DROP ONCE AGAIN INTO THE TEENS...OR
PERHAPS EVEN LOWER. THOUGH RED FLAG CONDITIONS WILL NOT BE MET DUE
TO THE LOWER WINDS...ELEVATED TO HIGH RISK REMAINS AN ISSUE FOR
ALL BUT THE IMMEDIATE COAST.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 AM CDT SUNDAY FOR GMZ130-
132-135.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT SUNDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
68/60Hazardous weather outlook, Mar 9, 6:20 PM CST, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 620 PM CST SAT MAR 9 2013 TXZ248>257-101200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 620 PM CST SAT MAR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ELEVATED RISK OF WILDFIRE GROWTH AND SPREAD IS POSSIBLE SUNDAY AND MONDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS EXPECTED AT THE LOCAL BEACHES SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-101200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 620 PM CST SAT MAR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A SMALL CRAFT ADVISORY FOR WINDS FOR THE LAGUNA MADRE...AND A SMALL CRAFT ADVISORY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE...ARE BOTH IN EFFECT THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE SMALL CRAFT ADVISORY FOR WINDS FOR THE LAGUNA MADRE WILL REMAIN IN EFFECT UNTIL 7 AM CDT SUNDAY...WITH THE SMALL CRAFT ADVISORY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE REMAINING IN EFFECT UNTIL 7 PM CDT SUNDAY. ADDITIONAL SMALL CRAFT ADVISORIES ARE LIKELY...AND GALE WARNINGS ARE POSSIBLE...ALONG THE LOWER TEXAS COAST SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 3:47 AM CDT | Rip Current Statement | BRO | Kenedy | 17 hr |
| Mar 10, 3:53 AM CDT | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 26 hr |
| Mar 10, 3:53 AM CDT | Red Flag Warning | BRO | Brooks, Hidalgo, Jim Hogg, Starr, Zapata | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.